# SDR MALA040465

- Difficulty date: June 28, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 23080031
- Part serial: 6926
- Condition: Failed
- Location: Dc Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT DC GEN FAILED IN FLIGHT WOULD NOT RESET.  REMOVED AND REPLACED DC GENERATOR P/N 23080-031, S/N 6926 ON, S/N OFF 3974, GCU, P/N 51539-007B, S/N ON 99700, S/N OFF 97131, ALL CHECKS GOOD.
